Accidental intra-arterial injection of propofol

E. Ohana, E. Sheiner, G. M. Gurman

    Research output: Contribution to journalArticlepeer-review

    24 Scopus citations

    Abstract

    We report a case of accidental intra-arterial injection of propofol in a 30-year-old woman admitted for curettage. The patient reported pain, which was followed by a hyperaemic area of 6 x 7 cm around the injection site. Later a blanching of the distal part of the hand was noticed, lasting for 3 min. When pain appears during propofol administration, an intra-arterial injection must be excluded.

    Original languageEnglish
    Pages (from-to)569-570
    Number of pages2
    JournalEuropean Journal of Anaesthesiology
    Volume16
    Issue number8
    DOIs
    StatePublished - 28 Sep 1999

    Keywords

    • Anaesthesia
    • Complications
    • Intra-arterial injection
    • Propofol

    Fingerprint

    Dive into the research topics of 'Accidental intra-arterial injection of propofol'. Together they form a unique fingerprint.

    Cite this